I am BluCrystal, also known as 'Blu'. As your Community Leader, I will be available for any questions you have for me, either in the threads, or by pvt message. I will answer you as quickly as possible, and if I don't know something, I will find the correct information for you. Due to a pc glitch, I cannot post in the threads themselves, and use my inbox/outbox quite a bit. I look forward to getting to know you, and please feel free to browse my profile at your leisure. Blessings - Blu
Hi Blu, thanks for being here to answer questions. Do you know if you were deficient and your levels got better with rx vit D2 if you would still have to take vit D forever because you were once deficient?
I've been reading this forum and am confused. Some people take D2, some D3 and others just D. It was also stated that D3 (I think) absorbs better than D2. I may have gotten these mixed up. It was also stated that you can take too much D2 but D3 is okay. What are all these D's. My blood work was taken for Vit D-Hydroxy. Is that D, D2 or D3. The dr's don't explain this stuff and I was clueless to know to ask.
Also, the dr never said to take D with Magnisium or any other supplement. Should I be taking Mag to help absorption? I'm new to this site and I'm just plain confused. Any help would be appreciated. Thanks, Crystal
I literally just got the call from my doctor saying I am vitamin D deficient (level was 17.4). Doctor is calling in a prescription of Vitamin D to take once a week for a couple of weeks and then I will take it one a month for a couple of months, followed by bloodwork to recheck my levels. I see people mentioning about D, D2 and D3. What's the difference?
Also, what are the symptoms of low Vitamin D? Is low vitamin D the reason I am so fatigued and having joints and muscles pains, as well as other symptoms of high blood pressure, foggy thinking and memory loss, feeling sad, bloating, diarrhea and constipation ? What about pelvic pain and loss of menses?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.